# SDR UALA2013052803719

- Difficulty date: May 28, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 68,578 hours, 25,194 cycles
- Engine: Pwa PW2040
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HANDSET HAS A LOUD SQUEAL WHEN FIRST OFFICER TRANSMITS.   REPLACED HANDSET.
